Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 30, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 10, 2015, 2:02 PM CDT for 4 counties in Oklahoma. It was in force for 8 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2015, 2:02 PM CDT (19:02 UTC)
- Expired
- May 10, 2015, 10:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atoka County, OK, Bryan County, OK, Johnston County, OK, Marshall County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 172 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 7:20 PM CDT | FLASH FLOOD | Nida, OK | MULTIPLE RURAL ROADS WASHED OUT. BLUE RIVER OVER HWY 48 AND HWY 22. FLOODING CONTINUED INTO THE NIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 318 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 14.7
The text
As transmitted, in the capitals the NWS used until 2016.
070
WGUS54 KOUN 101902
FFWOUN
OKC005-013-069-095-110000-
/O.NEW.KOUN.FF.W.0030.150510T1902Z-150511T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
202 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHWESTERN ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 700 PM CDT
* AT 200 PM CDT...DOPPLER RADAR INDICATED A LINE OF TRAINING
THUNDERSTORMS PRODUCING HEAVY RAIN FROM NORTH CENTRAL TEXAS
THROUGH MARSHALL AND BRYAN COUNTIES. THESE STORMS WILL CONTINUES
TO MOVE NORTHEAST...TRAINING OVER THE SAME AREAS FOR THE NEXT FEW
HOURS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DURANT...COLBERT...CADDO...BOKCHITO...ACHILLE...BENNINGTON...
SILO...CANEY...KENEFIC...KEMP...MEAD...ARMSTRONG...HENDRIX...
NIDA...EASTERN LAKE TEXOMA...ALBANY...COLEMAN...BLUE...UTICA AND
WOODVILLE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH THIS EVENING. AS THE GROUND IS ALREADY SATURATED
IN MANY AREAS...FLASH FLOODING IS EXPECTED TO OCCUR QUICKLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3383 9584 3389 9593 3384 9602 3384 9614
3376 9618 3377 9629 3369 9636 3378 9643
3377 9650 3382 9653 3385 9663 3390 9659
3392 9667 3384 9670 3382 9675 3387 9681
3430 9641 3415 9596 3394 9594 3386 9575
$$
AUSTIN4 follow-up statements
585
WGUS74 KOUN 102126
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CDT SUN MAY 10 2015
OKC005-013-069-095-110000-
/O.CON.KOUN.FF.W.0030.000000T0000Z-150511T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON OK-BRYAN OK-ATOKA OK-MARSHALL OK-
426 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN JOHNSTON...BRYAN...SOUTHWESTERN ATOKA AND SOUTHEASTERN
MARSHALL COUNTIES...
AT 425 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS CONTINUING TO PRODUCE HEAVY RAIN OVER THE WARNED AREA.
ONE TO THREE INCHES WILL BE POSSIBLE WITH THE HEAVIER STORMS.
AMOUNTS LESS THAN THAT MAY STILL LEAD TO FLASH FLOODING WITH RAIN
SOAKED SOILS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DURANT...CALERA...COLBERT...CADDO...BOKCHITO...ACHILLE...
BENNINGTON...SILO...CANEY...KENEFIC...KEMP...ARMSTRONG...MEAD...
HENDRIX...WOODVILLE...NIDA...LAKE TEXOMA...COLEMAN...ALBANY...BLUE...
UTICA...MCBRIDE...WADE AND CARTWRIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3383 9584 3389 9593 3384 9602 3384 9614
3376 9618 3377 9629 3369 9636 3378 9643
3377 9650 3382 9653 3385 9663 3390 9659
3392 9667 3384 9670 3382 9675 3387 9681
3430 9641 3415 9596 3394 9594 3386 9575
$$
11183
WGUS74 KOUN 102343
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT SUN MAY 10 2015
OKC005-013-069-095-110000-
/O.CON.KOUN.FF.W.0030.000000T0000Z-150511T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON OK-BRYAN OK-ATOKA OK-MARSHALL OK-
643 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHEASTERN JOHNSTON...BRYAN...SOUTHWESTERN ATOKA AND SOUTHEASTERN
MARSHALL COUNTIES...
AT 641 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY
RAIN FORMING ACROSS THE WARNED AREA. ONE TO FOUR NCHES OF RAIN HAVE
FALLEN SINCE MIDNIGHT.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DURANT...CALERA...COLBERT...CADDO...BOKCHITO...BENNINGTON...SILO...
CANEY...KENEFIC...ARMSTRONG...MEAD...WOODVILLE...NIDA...LAKE
TEXOMA...COLEMAN...BLUE...UTICA...MCBRIDE AND CARTWRIGHT.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 9 PM THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER FIND ANOTHER ROUTE
OVER HIGHER GROUND.
&&
LAT...LON 3390 9659 3392 9667 3384 9670 3382 9675
3387 9681 3430 9641 3415 9596 3394 9594
3382 9653 3385 9663
$$
MBS948
WGUS54 KOUN 102345
FFWOUN
OKC005-013-069-095-110300-
/O.EXT.KOUN.FF.W.0030.000000T0000Z-150511T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
645 PM CDT SUN MAY 10 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN JOHNSTON COUNTY IN SOUTHEASTERN OKLAHOMA...
BRYAN COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHWESTERN ATOKA COUNTY IN SOUTHEASTERN OKLAHOMA...
SOUTHEASTERN MARSHALL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 1000 PM CDT
* AT 644 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY
RAIN FORMING ACROSS THE WARNED AREA. ONE TO FOUR INCHES OF RAIN
HAVE FALLEN SINCE MIDNIGHT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DURANT...COLBERT...CADDO...BOKCHITO...BENNINGTON...SILO...CANEY...
KENEFIC...MEAD...ARMSTRONG...NIDA...EASTERN LAKE TEXOMA...
COLEMAN...BLUE...UTICA...WOODVILLE...CARTWRIGHT...LITTLE CITY...
CALERA AND MCBRIDE.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA THROUGH 10 PM THIS EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.
&&
LAT...LON 3390 9659 3392 9667 3384 9670 3382 9675
3387 9681 3430 9641 3415 9596 3394 9594
3382 9653 3385 9663
$$
MBS401
WGUS74 KOUN 110301
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1001 PM CDT SUN MAY 10 2015
OKC005-013-069-095-110310-
/O.EXP.KOUN.FF.W.0030.000000T0000Z-150511T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JOHNSTON OK-BRYAN OK-ATOKA OK-MARSHALL OK-
1001 PM CDT SUN MAY 10 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN JOHNSTON...BRYAN...
SOUTHWESTERN ATOKA AND SOUTHEASTERN MARSHALL COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED. FLOODING IS STILL A THREAT FROM DAYS OF
HEAVY RAINFALL. AN AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 945
AM MONDAY MORNING.
LAT...LON 3390 9659 3392 9667 3384 9670 3382 9675
3387 9681 3430 9641 3415 9596 3394 9594
3382 9653 3385 9663
$$
MBSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 10, 12:44 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 10, 12:44 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1244 PM CDT SUN MAY 10 2015
.DISCUSSION...
10/18Z TAF DISCUSSION BELOW.
&&
.AVIATION...
INCLUDED MENTION OF TSRA AT KOKC/KOUN UP TO KPNC WITH CONVECTION
INITIATING ALONG INCOMING FRONTAL BOUNDARY. HIGHEST CONFIDENCE UP
AROUND KPNC BUT WITH SOME MODEL GUIDANCE POINTING TO A SOUTHERN
EXTENT OF CONVECTION NEAR I-40 WILL MENTION AT KOKC/KOUN.
OTHERWISE...VFR CONDITIONS EXPECTED LATE THIS AFTERNOON THROUGH
END OF FORECAST POST FRONTAL WITH LIGHT TO MODERATE NORTHERLY LOW
LEVEL WIND.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 76 51 70 50 / 60 20 0 0
HOBART OK 78 49 70 48 / 20 10 0 0
WICHITA FALLS TX 78 55 72 51 / 70 10 10 0
GAGE OK 74 43 68 43 / 10 10 0 0
PONCA CITY OK 77 48 69 45 / 60 20 0 0
DURANT OK 76 60 75 54 / 100 70 20 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ026-028>032-039>043-
045>048-050>052.
TX...FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ090.
&&
84/11Hazardous weather outlook, May 10, 10:25 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 1025 AM CDT SUN MAY 10 2015 OKZ004>048-050>052-TXZ083>090-111230- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 1025 AM CDT SUN MAY 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE STORMS ACROSS EXTREME SOUTHEAST OKLAHOMA WITH A SLIGHT RISK COVERING CENTRAL PARTS OF OKLAHOMA. LOCATION... THE ENHANCED RISK AREA GENERALLY COVERS ATOKA AND BRYAN COUNTIES. THE SLIGHT RISK AREA IS GENERALLY EAST OF A LINE EXTENDING FROM PONCA CITY AND PERRY...TO OKLAHOMA CITY...TO DUNCAN AND WAURIKA. TIMING... STORMS ARE EXPECTED TO REDEVELOP IN THE 2 PM TO 4 PM TIME FRAME ACROSS CENTRAL PORTIONS OF OKLAHOMA...THEN PROGRESS SLOWLY TO THE SOUTHEAST THROUGH THE EVENING. IMPACTS... TORRENTIAL RAINFALL AND FLOODING... LARGE HAIL UP TO TENNIS BALL SIZE... DAMAGING WINDS 70 TO 80 MPH... A FEW TORNADOES POSSIBLE MAINLY IN THE ENHANCED RISK AREA... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE ALERT FOR SEVERE WEATHER OPERATIONS TODAY. DISCUSSION... THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE AHEAD OF A COLD FRONT THAT WILL MOVE SLOWLY...NORTHWEST TO SOUTHEAST...OVER OKLAHOMA AND NORTHERN TEXAS. THERE ARE QUESTIONS ABOUT HOW MUCH INSTABILITY CAN BE REALIZED THIS AFTERNOON...BUT THE LATEST DATA SUPPORTS GREATEST RISK FOR REDEVELOPMENT IN THE SLIGHT AND ENHANCED RISK AREAS. INITIATION COULD OCCUR NEAR OR JUST WEST OF INTERSTATE-35. ALTHOUGH FLASH FLOODING RAINS WILL BE THE PRIMARY CONCERN...LARGE HAIL AND DAMAGING WINDS WILL ALSO BE COMMON. THE TORNADO THREAT WILL BE LOW AND MAINLY CONFINED TO THE ENHANCED RISK AREA OF SOUTHEAST OKLAHOMA. .HEAVY RAIN... HEAVY RAINFALL...ESPECIALLY OVER AREAS SOUTH AND EAST OF INTERSTATE-44 WILL LEAD TO ADDITIONAL FLOODING AND FLASH FLOODING. MANY CREEKS RIVERS ARE ALREADY IN FLOOD AND ANY ADDITIONAL RAINFALL WILL EXACERBATE THE SITUATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH FRIDAY... .THUNDERSTORMS... STORM CHANCES RETURN TO THE FORECAST LATE TUESDAY NIGHT THROUGH NEXT WEEKEND. SEVERE STORM POTENTIAL WILL EXIST ALONG WITH ADDITIONAL FLOODING PROBLEMS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 10, 12:52 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1252 PM CDT SUN MAY 10 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 6 W LEBANON 33.98N 97.01W
05/10/2015 E1.75 INCH LOVE OK PUBLIC
&&
JPIKESpecial weather statement, May 10, 12:54 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1254 PM CDT SUN MAY 10 2015
OKZ032-042-043-047-048-101845-
ATOKA OK-COAL OK-PONTOTOC OK-HUGHES OK-JOHNSTON OK-
1254 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ATOKA...COAL...
SOUTHEASTERN PONTOTOC...SOUTHWESTERN HUGHES AND NORTHERN JOHNSTON
COUNTIES UNTIL 145 PM CDT...
AT 1252 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF BROMIDE...MOVING NORTHEAST AT 60 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
COALGATE...STONEWALL...WAPANUCKA...LEHIGH...TUPELO...MILL CREEK...
MILBURN...BROMIDE...GERTY...CENTRAHOMA...REAGAN...CLARITA...
FITTSTOWN...PONTOTOC...WARDVILLE...FILLMORE...OLNEY...CONNERVILLE...
COLEMAN AND PHILLIPS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3421 9649 3437 9687 3497 9631 3486 9609
3468 9609 3468 9594
TIME...MOT...LOC 1752Z 222DEG 53KT 3435 9657
AUSTINSpecial weather statement, May 10, 12:58 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1258 PM CDT SUN MAY 10 2015
OKZ052-101830-
BRYAN OK-
1258 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN COUNTY UNTIL 130 PM
CDT...
AT 1256 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF DENISON...MOVING NORTHEAST AT 60 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...BOKCHITO...ACHILLE...KEMP...ARMSTRONG...HENDRIX...
BLUE...UTICA...ALBANY...CARTWRIGHT AND CALERA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3376 9626 3377 9627 3377 9629 3373 9631
3372 9631 3368 9635 3378 9643 3377 9650
3382 9653 3382 9658 3383 9658 3414 9636
3408 9614 3395 9602
TIME...MOT...LOC 1756Z 218DEG 50KT 3370 9653
AUSTINSpecial weather statement, May 10, 1:01 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
101 PM CDT SUN MAY 10 2015
OKZ008-012-013-101830-
NOBLE OK-KAY OK-GARFIELD OK-
101 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN NOBLE...WESTERN KAY AND
SOUTHEASTERN GARFIELD COUNTIES UNTIL 130 PM CDT...
AT 100 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTHEAST OF BRAMAN TO 4 MILES NORTH OF BILLINGS TO NEAR
COVINGTON...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
LOCATIONS IMPACTED INCLUDE...
BLACKWELL...TONKAWA...GARBER...COVINGTON...BILLINGS...BRAMAN...
DOUGLAS...CHILOCCO...LUCIEN...BLACKWELL LAKE...CERES...HAYWARD AND
PECKHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3622 9738 3623 9782 3658 9745 3700 9740
3700 9702
TIME...MOT...LOC 1800Z 218DEG 32KT 3698 9723 3659 9743 3631 9757Special weather statement, May 10, 1:32 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
132 PM CDT SUN MAY 10 2015
OKZ008-013-101900-
NOBLE OK-KAY OK-
132 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NOBLE AND KAY COUNTIES
UNTIL 200 PM CDT...
AT 128 PM CDT...A LINE OF STRONG THUNDERSTORMS WERE ALONG A LINE
EXTENDING FROM 6 MILES EAST OF BRAMAN TO 4 MILES EAST OF
BILLINGS...MOVING NORTHEAST AT 35 MPH. FUNNEL CLOUDS HAVE BEEN
REPORTED AND WILL CONTINUE TO BE LIKELY WITH THESE STORMS. THE
THREAT FOR A TORNADO THROUGH 2 PM REMAINS VERY LOW.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3678 9675 3677 9682 3674 9683 3675 9689
3668 9693 3670 9703 3669 9705 3660 9704
3659 9706 3659 9704 3660 9691 3656 9689
3656 9690 3651 9703 3644 9704 3637 9739
3700 9732 3700 9675
TIME...MOT...LOC 1828Z 216DEG 29KT 3695 9722 3651 9737Special weather statement, May 10, 1:51 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
151 PM CDT SUN MAY 10 2015
OKZ051-052-101930-
BRYAN OK-MARSHALL OK-
151 PM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BRYAN AND SOUTHEASTERN
MARSHALL COUNTIES UNTIL 230 PM CDT...
AT 148 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF POTTSBORO...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
DURANT...COLBERT...ACHILLE...SILO...MEAD...ARMSTRONG...WOODVILLE...
EASTERN LAKE TEXOMA...CARTWRIGHT...CALERA AND MCBRIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
&&
LAT...LON 3382 9653 3382 9658 3385 9663 3389 9659
3390 9663 3392 9666 3391 9668 3386 9669
3383 9671 3382 9675 3383 9677 3385 9678
3411 9651 3404 9629 3390 9623 3378 9644
3377 9650
TIME...MOT...LOC 1848Z 227DEG 33KT 3373 9676
AUSTINThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:11 PM CDT | Tornado Warning | OUN | Bryan, Johnston, Marshall | 34 min |
| May 9, 7:21 PM CDT | Severe Thunderstorm Warning | OUN | Grady, Jefferson, Stephens | 39 min |
| May 9, 7:23 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens | 112 min |
| May 9, 7:33 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 27 min |
| May 9, 7:41 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Tillman | 11 min |
| May 9, 7:44 PM CDT | Tornado Warning | OUN | Atoka, Bryan | 31 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 30 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, McClain, Stephens | 46 min |
| May 9, 8:24 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 9, 8:25 PM CDT | Flash Flood Warning | OUN | Carter, Cleveland, Garvin, McClain, Murray, Pontotoc and 2 more | 3 hr |
| May 9, 8:32 PM CDT | Special Weather Statement | OUN | Custer | 28 min |
| May 9, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain, Murray, Pottawatomie | 46 min |
| May 9, 9:06 PM CDT | Special Weather Statement | OUN | Custer | 24 min |
| May 9, 9:07 PM CDT | Special Weather Statement | OUN | Atoka | 23 min |
| May 9, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Garvin, Murray, Pontotoc | 52 min |
| May 9, 9:32 PM CDT | Flash Flood Warning | OUN | Coal, Garvin, Hughes, McClain, Murray, Pontotoc and 2 more | 3 hr |
| May 9, 10:16 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Hughes, Pontotoc | 44 min |
| May 9, 10:38 PM CDT | Special Weather Statement | OUN | Harper | 37 min |
| May 9, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Johnston, Murray, Pontotoc | 49 min |
| May 9, 10:51 PM CDT | Special Weather Statement | OUN | Hughes | 24 min |
| May 9, 11:22 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 58 hr |
| May 9, 11:34 PM CDT | Special Weather Statement | OUN | Coal | 26 min |
| May 10, 12:03 AM CDT | Special Weather Statement | OUN | Coal | 42 min |
| May 10, 12:17 AM CDT | River Flood Warning | OUN | Caddo, Garvin, Grady | 51 hr |
| May 10, 3:15 AM CDT | River Flood Warning | OUN | Atoka | 4 days |
| May 10, 5:04 AM CDT | Special Weather Statement | OUN | Comanche, Greer, Jackson, Kiowa, Tillman | 56 min |
| May 10, 5:35 AM CDT | River Flood Warning | OUN | Hughes | 12 hr |
| May 10, 5:37 AM CDT | Special Weather Statement | OUN | Carter, Jefferson, Stephens | 53 min |
| May 10, 5:58 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Washita | 32 min |
| May 10, 7:30 AM CDT | Special Weather Statement | OUN | Seminole | 30 min |
| May 10, 8:02 AM CDT | Flash Flood Warning | OUN | Hughes, Pontotoc, Seminole | 3 hr |
| May 10, 8:05 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pontotoc, Seminole | 40 min |
| May 10, 8:12 AM CDT | Special Weather Statement | OUN | Bryan | 33 min |
| May 10, 8:30 AM CDT | Severe Thunderstorm Warning | OUN | Hughes | 45 min |
| May 10, 9:03 AM CDT | River Flood Warning | OUN | Lincoln, Oklahoma, Pottawatomie | 10 hr |
| May 10, 12:09 PM CDT | Special Weather Statement | OUN | Marshall | 36 min |
| May 10, 12:29 PM CDT | Special Weather Statement | OUN | Kay | 31 min |
| May 10, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall, Murray | 45 min |
| May 10, 12:35 PM CDT | Special Weather Statement | OUN | Garfield | 25 min |
| May 10, 12:54 PM CDT | Special Weather Statement | OUN | Coal, Johnston | 51 min |
| May 10, 12:58 PM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| May 10, 1:01 PM CDT | Special Weather Statement | OUN | Kay | 29 min |
| May 10, 1:05 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 3 hr |
| May 10, 1:32 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| May 10, 1:51 PM CDT | Special Weather Statement | OUN | Bryan | 39 min |
| May 10, 2:07 PM CDT | Special Weather Statement | OUN | Johnston | 38 min |
| May 10, 2:45 PM CDT | Special Weather Statement | OUN | Marshall | 45 min |
| May 10, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston | 44 min |
| May 10, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 45 min |
| May 10, 4:09 PM CDT | Tornado Warning | OUN | Bryan | 36 min |
| May 10, 4:31 PM CDT | Flash Flood Warning | OUN | Carter, Johnston, Love, Marshall | 6 hr |
| May 10, 4:37 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 23 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Love, Marshall | 30 min |
| May 10, 4:47 PM CDT | Special Weather Statement | OUN | Marshall | 28 min |
| May 10, 4:57 PM CDT | Special Weather Statement | OUN | Atoka, Bryan | 48 min |
| May 10, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston, Marshall | 32 min |
| May 10, 5:10 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan | 50 min |
| May 10, 5:17 PM CDT | Special Weather Statement | OUN | Love, Marshall | 28 min |
| May 10, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 37 min |
| May 10, 5:50 PM CDT | Special Weather Statement | OUN | Cleveland, McClain | 25 min |
| May 10, 5:53 PM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Coal, Johnston | 4 hr |
| May 10, 5:55 PM CDT | Tornado Warning | OUN | Atoka | 23 min |
| May 10, 6:00 PM CDT | Special Weather Statement | OUN | Marshall | 45 min |
| May 10, 6:05 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, Lincoln, McClain, Oklahoma and 2 more | 115 min |
| May 10, 6:23 PM CDT | Special Weather Statement | OUN | Love | 52 min |
| May 10, 6:45 PM CDT | Special Weather Statement | OUN | Atoka | 45 min |
| May 10, 6:51 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 39 min |
| May 10, 6:53 PM CDT | Special Weather Statement | OUN | Jefferson | 37 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.